Conformable double Laplace transform method for solving conformable fractional partial differential equations

Articles > Article ยท 2021

Authors: Suliman Alfaqeih, Emine MISIRLI

Computational methods for differential equations, Journal Indexed in SCI Expanded, International, Scopus, 2021, vol 9, pp 908-918

DOI: 10.22034/cmde.2020.38135.1678

Summary

In the present article, we utilize the Conformable Double Laplace Transform Method (CDLTM) to get the exact solutions of a wide class of Conformable fractional differential in mathematical physics. The results obtained show that the proposed method is efficient, reliable, and easy to be implemented on related linear problems in applied mathematics and physics. Moreover, the (CDLTM) has a small computational size as compared to other methods.

View details